# SDR FDEA201103252040

- Difficulty date: March 25, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 613
- Aircraft time: 45,824 hours, 18,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 038238
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COURIER EMERGENCY  LIGHTING SYS NOT TESTING CORRECTLY.  COURIER AREA EMERGENCY POWER SUPPLY BATTERY  REPLACED IAW AMM 33-51-14-04-0.  OPS CHECK CARRIED OUT SATISFACTORY.
